Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Carleson measures and reproducing kernel thesis in Dirichlet-type spaces

Authors: G. R. Chacón, E. Fricain and M. Shabankhah
Original publication: Algebra i Analiz, tom 24 (2012), nomer 6.
Journal: St. Petersburg Math. J. 24 (2013), 847-861
MSC (2010): Primary 46E20, 46E22
Published electronically: September 23, 2013
MathSciNet review: 3097551
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In the paper, a generalization of a Richter and Sundberg representation theorem is employed to obtain a new characterization of Carleson measures for the Dirichlet-type space $ \mathcal {D}(\mu )$ when $ \mu $ is a finite sum of point masses. A reproducing kernel thesis result is also established in this case.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 46E20, 46E22

Retrieve articles in all journals with MSC (2010): 46E20, 46E22

Additional Information

G. R. Chacón
Affiliation: Departamento de Matematicas, Pontificia Universidad Javeriana, Cra. 7 No. 43-82, Bogotá, Colombia

E. Fricain
Affiliation: Laboratoire Paul Painlevé, UMR 8524, Université Lille 1, 59655 Villeneuve d’Ascq Cedex, France

M. Shabankhah
Affiliation: Department of Engineering Science, College of Engineering, University of Tehran, Tehran 11155-4563, Iran

Keywords: Dirichlet-type spaces, Carleson measures, reproducing kernel thesis
Received by editor(s): February 16, 2012
Published electronically: September 23, 2013
Additional Notes: The first author was partially supported by Pontifica Universidad Javeriana, project 4884. The second author was partially supported by the ANR FRAB. The third author was supported by ANR DYNOP and FQRNT
Article copyright: © Copyright 2013 American Mathematical Society

American Mathematical Society